Alert archive / Florida / Tornado Warnings in 2020
Tornado Warning 35, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jun 7, 2020, 4:42 PM EDT for Baker County, Bradford County, Union County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2020, 4:42 PM EDT (20:42 UTC)
- Expired
- Jun 7, 2020, 5:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Baker County, FL, Bradford County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 795 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
682
WFUS52 KJAX 072042
TORJAX
FLC003-007-125-072115-
/O.NEW.KJAX.TO.W.0035.200607T2042Z-200607T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
442 PM EDT Sun Jun 7 2020
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
North central Bradford County in northern Florida...
Southeastern Baker County in northeastern Florida...
Northeastern Union County in northern Florida...
* Until 515 PM EDT.
* At 442 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Beasley, or near Raiford, moving northeast at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Raiford around 455 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Johnstown and Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
&&
LAT...LON 2997 8227 3000 8233 3032 8219 3021 8205
3006 8214
TIME...MOT...LOC 2042Z 215DEG 15KT 3003 8227
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
SHASHY2 follow-up statements
445
WWUS52 KJAX 072058
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
458 PM EDT Sun Jun 7 2020
FLC003-007-125-072115-
/O.CON.KJAX.TO.W.0035.000000T0000Z-200607T2115Z/
Bradford FL-Baker FL-Union FL-
458 PM EDT Sun Jun 7 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTH
CENTRAL BRADFORD...SOUTHEASTERN BAKER AND NORTHEASTERN UNION
COUNTIES...
At 458 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Raiford, moving northeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Bradford, southeastern Baker and northeastern Union
Counties, including the following locations... Johnstown and
Ellerbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3001 8221 3001 8225 3002 8229 3004 8230
3020 8221 3021 8205 3006 8214
TIME...MOT...LOC 2058Z 225DEG 10KT 3005 8225
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
SHASHY011
WWUS52 KJAX 072110
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
510 PM EDT Sun Jun 7 2020
FLC003-007-125-072120-
/O.EXP.KJAX.TO.W.0035.000000T0000Z-200607T2115Z/
Bradford FL-Baker FL-Union FL-
510 PM EDT Sun Jun 7 2020
...THE TORNADO WARNING FOR NORTH CENTRAL BRADFORD...SOUTHEASTERN
BAKER AND NORTHEASTERN UNION COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3001 8221 3001 8225 3002 8229 3004 8230
3020 8221 3021 8205 3006 8214
TIME...MOT...LOC 2110Z 219DEG 14KT 3008 8222
$$
SHASHYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 7, 4:41 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 7, 4:41 PM EDT, 1 minute before
Area Forecast Discussion National Weather Service Jacksonville FL 441 PM EDT Sun Jun 7 2020 ...FLOODING RAINFALL AND TORNADO THREAT NE FLORIDA THROUGH THIS EVENING... ...NORTH FORK BLACK CREEK RISING TO FLOOD STAGE TONIGHT... .NEAR TERM [Through Tonight]... Flooding rainfall threat and isolated tornado potential will continue to focus across NE FL along and south of a shallow baroclinic zone into the early evening as the airmass is 'squeezed' between increasing subsidence from the NNE limiting rainfall potential across SE GA and a meandering trough axis across north-central FL. Storm total rainfall amounts have surpassed 8 inches across Hamilton, Suwannee and Echols county where flood warnings were in effect. A veered low level wind profile evidenced on JAX VAD showed low level ESE surface winds quickly veering to SSW at 4 kft agl with 0-1 km shear around 25 kts across NE FL and surface to 3 km SRH around 200 m2/s2, favorable for rotating cells. Anticipate strong convection will continue to advance toward the St. Johns River basin and Metro JAX over the next couple of hours, advancing toward the Atlantic coast into the evening. Vulnerable flood areas will be the Black Creek basin and westside of Metro JAX where 24 hr rainfall amounts have approached 7-10 inches. Other low-lying flood prone areas will have flooding issues this evening as this next batch of rain moves across the area. Convection will continue, but gradually erode in coverage across the Suwannee River Valley as subsidence/drier air continues to infiltrate from the NNE. Precip will slowly decrease in coverage and intensity as it lingers over NE FL this evening through midnight, with mostly dry conditions expected with linger clouds and humid conditions overnight. .SHORT TERM [Monday Through Tuesday Night]... Elevated rain chances continue each period, but convective trends will transition to a more 'summer' like west coast sea breeze dominant pattern. Deep tropical moisture will remain near 2 inches. Expect morning showers and isolated storms near the Gulf Coast region/I-75 corridor will expand in coverage and intensity into the afternoon as activity tracks to the east, with additional development along the slower inland advancing east coast sea breeze. Highest rain chances focused along sea/breeze outflow mergers near the St. Johns river basin in the afternoon/evening, with threat for aggravated flooding rainfall on already saturated ground. Rainfall will push offshore of the Atlantic coast Mon evening, with drier conditions moving inland from the SW overnight. Linger wake trough axis across south GA and Gulf Coast sea breeze will focus highest diurnally driven rain chances across the Suwannee River Valley and SE GA by early afternoon, then sea breeze activity will return elevated rain chances across inland NE FL into the afternoon and evening. Main convective concern will be locally flooding rain and wet downbursts as mid level will be fairly warm and dynamics weak. Temperatures will trend a bit warmer near climo values with highs in the upper 80s to near 90 with muggy lows in the low/mid 70s. .LONG TERM [Wednesday Through Sunday]... A surface front approaches from the WNW Wednesday then lingers across south GA into the weekend while mean layer trough axis deepens across the eastern CONUS. Elevated moisture with PWAT above 2 inches will continue Wed and Thu with a continuation of elevated mainly diurnally driven rain chances. Drier air is expected to edge southward across the region into the weekend on the NW side of the deepening upper level trough which favors a downward trend in daily rain chances but could support a few stronger cells given cooler temperatures aloft and stronger upper level dynamics. Temperatures will trend near climo values with highs in the upper 80s to near 90 with low trending toward climo values into the weekend into the mid/upper 60s inland to low 70s coast. && .MARINE... Tropical Storm Cristobal will track inland across the central Gulf Coast states through tonight, lifting a surface trough across central Florida northward across the local waters. High pressure will build across south Florida Monday through Wednesday. A weakening front will approach from the west Thursday and linger over the region into Friday. && .HYDROLOGY... Swatch of incredible 24 hr rainfall amounts of 8-10 inches have impacted Echols, Hamilton, N Suwannee, N Columbia, NW Clay and WSW Duval county...with a good portion of the I-10 corridor 4-6 inches as well as eastern Marion. The North Fork of Black Creek is on track to rise into Minor Flood tonight after midnight, cresting tomorrow morning. Additional rises will occur along the Santa Fe and Suwannee later this week, with latest official guidance keeping these locations just below action stage...but will need to closely monitor. && .PREV DISCUSSION [212 PM EDT]... .AVIATION... [Through 18Z Monday] Prevailing MVFR conditions with periods of IFR ceilings and visibilities during heavier showers and embedded thunderstorms will continue through around 02Z at the regional terminals. A lull in rainfall intensity is expected through around 21Z, followed by additional heavy downpours and potential strong thunderstorms that will move northeastward in waves of activity through around 02Z. Conditions should improve at SSI after 21Z, with prevailing VFR conditions expected by 00Z. Outside of thunderstorm activity, prevailing southeasterly winds sustained at 5-10 knots will shift to southerly after 21Z, with speeds decreasing to near 5 knots after 00Z. Brief periods of gusty south-southwesterly surface winds are possible with heavier showers and thunderstorms at the northeast Florida terminals through 02Z. Ceilings should improve towards 06Z at the northeast Florida terminals. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 90 72 90 72 / 40 50 20 70 30 SSI 74 85 75 88 75 / 40 40 30 50 20 JAX 72 89 73 91 73 / 60 70 20 60 20 SGJ 73 87 73 88 73 / 60 50 30 50 20 GNV 72 89 72 89 71 / 50 60 20 60 10 OCF 73 89 72 90 72 / 40 60 20 60 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jun 7, 3:44 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
344 PM EDT Sun Jun 7 2020
FLZ023-030-072030-
Baker FL-Union FL-
344 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BAKER AND
NORTHEASTERN UNION COUNTIES UNTIL 430 PM EDT...
* At 344 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Lake Butler, moving north at 30
mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Raiford, Sanderson and Olustee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3033 8222 3005 8223 3006 8241 3032 8246
3033 8246
TIME...MOT...LOC 1944Z 178DEG 26KT 3009 8236
SHASHYSpecial weather statement, Jun 7, 3:46 PM EDT, 56 minutes before
Special Weather Statement National Weather Service Jacksonville FL 346 PM EDT Sun Jun 7 2020 FLZ021-072030- Suwannee FL- 346 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE COUNTY UNTIL 430 PM EDT... * At 346 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Mcalpin, or 13 miles northwest of Ichetucknee Spring, moving north at 10 mph. * Funnel clouds possible with this storm. * Locations impacted include... Wellborn and Houston. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3006 8283 3007 8294 3031 8296 3032 8280 TIME...MOT...LOC 1946Z 191DEG 9KT 3012 8289 SHASHY
Local storm report, Jun 7, 3:52 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SUN JUN 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TORNADO 3 NE COLUMBIA 30.11N 82.66W
06/07/2020 COLUMBIA FL LAW ENFORCEMENT
TORNADO TOUCHED DOWN NEAR STATE ROAD 47, 2
MILES SW OF I-75. POWERLINES AND LARGE TREES
DOWN ALONG STATE ROAD 47.
&&
KCSpecial weather statement, Jun 7, 3:53 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Jacksonville FL 353 PM EDT Sun Jun 7 2020 FLZ030-031-136-072030- Eastern Alachua FL-Union FL-Bradford FL- 353 PM EDT Sun Jun 7 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL BRADFORD...NORTH CENTRAL ALACHUA AND SOUTHERN UNION COUNTIES UNTIL 430 PM EDT... * At 353 PM EDT, National Weather Service meteorologists were tracking a gusty shower near Worthington Spring, moving northeast at 15 mph. * Winds in excess of 45 mph and funnel clouds possible with this shower. * Locations impacted include... Lake Butler, Worthington Spring, Worthington Springs, Upland Pines, Groves, Beasley, La Crosse, Johnstown and Dukes. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 2983 8241 2990 8253 3008 8250 3005 8222 TIME...MOT...LOC 1953Z 211DEG 12KT 2989 8247 SHASHY
Special weather statement, Jun 7, 4:20 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
420 PM EDT Sun Jun 7 2020
FLZ031-032-035-037-136-140-222-236-240-340-072115-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-
Central Marion FL-Putnam FL-Western Marion FL-Bradford FL-Clay FL-
Gilchrist FL-Eastern Marion FL-
420 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...SOUTHERN BRADFORD...
ALACHUA...MARION...PUTNAM...SOUTHERN CLAY AND SOUTH CENTRAL COLUMBIA
COUNTIES UNTIL 515 PM EDT...
* At 420 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
High Springs to near Pittman. Movement was northeast at 25 mph.
Additional storms 10 miles northwest of Ocala are moving northeast
at 20 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with these storms.
* Locations impacted include...
Gainesville, Ocala, Palatka, Rainbow Lakes Estates, Trenton,
Crescent City, Interlachen, Keystone Heights, Pomona Park and Bell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these storms, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2907 8253 2921 8254 2922 8240 2948 8241
2948 8255 2954 8256 2953 8265 2956 8266
2956 8275 2958 8278 2958 8295 2961 8297
2983 8292 2993 8176 2997 8164 2937 8149
2932 8168 2928 8164 2896 8166 2896 8177
TIME...MOT...LOC 2020Z 221DEG 21KT 2975 8260 2908 8164
SHASHYSpecial weather statement, Jun 7, 4:35 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
435 PM EDT Sun Jun 7 2020
FLZ020-021-072115-
Hamilton FL-Suwannee FL-
435 PM EDT Sun Jun 7 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SUWANNEE AND CENTRAL
HAMILTON COUNTIES UNTIL 515 PM EDT...
* At 435 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorms near Live Oak, moving northeast at
25 mph.
* Winds in excess of 45 mph possible with these storms.
* Locations impacted include...
Live Oak, Jasper, Suwannee Springs, Mcalpin and Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3060 8298 3047 8271 3004 8301 3004 8303
3006 8304 3006 8306 3008 8307 3009 8311
3011 8312 3010 8314 3011 8316 3020 8317
TIME...MOT...LOC 2035Z 208DEG 20KT 3023 8305
SHASHYThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:35 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 40 min |
| Jun 6, 9:04 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 41 min |
| Jun 6, 9:11 PM EDT | Areal Flood Warning | JAX | Clay, Putnam | 3 hr |
| Jun 6, 9:16 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 44 min |
| Jun 6, 9:28 PM EDT | Special Marine Warning | JAX | 92 min | |
| Jun 6, 9:48 PM EDT | Special Weather Statement | JAX | Flagler | 42 min |
| Jun 6, 10:03 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 6, 10:57 PM EDT | Special Marine Warning | JAX | 63 min | |
| Jun 6, 11:59 PM EDT | Special Marine Warning | JAX | 46 min | |
| Jun 7, 4:24 AM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 111 min |
| Jun 7, 4:46 AM EDT | Special Weather Statement | JAX | Alachua | 44 min |
| Jun 7, 5:30 AM EDT | Special Weather Statement | JAX | Alachua | 45 min |
| Jun 7, 6:11 AM EDT | Special Weather Statement | JAX | Bradford | 34 min |
| Jun 7, 6:46 AM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jun 7, 7:21 AM EDT | Special Weather Statement | JAX | Bradford | 24 min |
| Jun 7, 7:35 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Jun 7, 8:06 AM EDT | Areal Flood Warning | JAX | Bradford, Clay, Duval | 3 hr |
| Jun 7, 8:17 AM EDT | Special Weather Statement | JAX | Duval | 58 min |
| Jun 7, 8:26 AM EDT | Flash Flood Warning | JAX | Duval | 79 min |
| Jun 7, 9:12 AM EDT | Special Weather Statement | JAX | Duval | 48 min |
| Jun 7, 9:17 AM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 9:45 AM EDT | Areal Flood Warning | JAX | Columbia, Hamilton, Suwannee | 2 hr |
| Jun 7, 9:54 AM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Jun 7, 11:24 AM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee, Union | 3 hr |
| Jun 7, 11:40 AM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 4 hr |
| Jun 7, 12:05 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Jun 7, 12:16 PM EDT | Areal Flood Warning | JAX | Baker, Clay, Duval, Nassau | 3 hr |
| Jun 7, 12:21 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 12:32 PM EDT | Special Weather Statement | JAX | Columbia | 28 min |
| Jun 7, 12:40 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Jun 7, 12:51 PM EDT | Special Weather Statement | JAX | Duval | 24 min |
| Jun 7, 1:07 PM EDT | Special Weather Statement | JAX | Clay | 23 min |
| Jun 7, 1:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Jun 7, 1:15 PM EDT | Special Weather Statement | JAX | Suwannee | 45 min |
| Jun 7, 1:49 PM EDT | Special Marine Warning | JAX | 56 min | |
| Jun 7, 1:50 PM EDT | Special Weather Statement | JAX | Duval | 25 min |
| Jun 7, 1:52 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 7, 1:54 PM EDT | Special Weather Statement | JAX | Suwannee | 36 min |
| Jun 7, 2:25 PM EDT | Areal Flood Warning | JAX | Baker, Columbia, Hamilton, Suwannee | 3 hr |
| Jun 7, 2:32 PM EDT | Special Marine Warning | JAX | 88 min | |
| Jun 7, 2:39 PM EDT | Special Weather Statement | JAX | Saint Johns | 36 min |
| Jun 7, 2:43 PM EDT | Special Weather Statement | JAX | Suwannee | 62 min |
| Jun 7, 2:49 PM EDT | River Flood Warning | JAX | Clay | 42 hr |
| Jun 7, 3:05 PM EDT | Flash Flood Warning | JAX | Hamilton, Suwannee | 3 hr |
| Jun 7, 3:12 PM EDT | Special Weather Statement | JAX | Marion | 48 min |
| Jun 7, 3:15 PM EDT | Tornado Warning | JAX | Columbia | 45 min |
| Jun 7, 3:41 PM EDT | Tornado Warning | JAX | Marion | 34 min |
| Jun 7, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| Jun 7, 3:46 PM EDT | Special Weather Statement | JAX | Suwannee | 44 min |
| Jun 7, 3:53 PM EDT | Special Weather Statement | JAX | Union | 37 min |
| Jun 7, 3:55 PM EDT | Tornado Warning | JAX | Columbia | 35 min |
| Jun 7, 4:04 PM EDT | Tornado Warning | JAX | Alachua, Baker, Bradford, Union | 41 min |
| Jun 7, 4:20 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Marion, Putnam | 55 min |
| Jun 7, 4:35 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 40 min |
| Jun 7, 5:09 PM EDT | Flash Flood Watch | JAX | Duval | 6 hr |
| Jun 7, 5:13 PM EDT | Special Weather Statement | JAX | Flagler | 47 min |
| Jun 7, 5:31 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 5:58 PM EDT | Flash Flood Warning | JAX | Columbia, Hamilton, Suwannee | 4 hr |
| Jun 7, 6:15 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| Jun 7, 6:32 PM EDT | Special Weather Statement | JAX | Flagler | 28 min |
| Jun 7, 6:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 7, 7:16 PM EDT | Special Weather Statement | JAX | Alachua, Bradford | 59 min |
Nearby
Tornado Warnings in Florida, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.